# SDR USAA2010060191050

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 53,221 hours, 36,763 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - SKIN CRACKED ON LEFT STABILIZER LOWER SKIN AT STAB STA 144. REPAIRED LEFT STABILIZER LOWER SKIN AT STAB STA 144 IAW TYPICAL REPAIR 55-10-07.
